... ago was controlled until recently with profafenone-225 mgs. 3X daily. Two months ago he suffered an episode of tachycardia, which landed him in the ER. He has an implanted defibrillator, which was replaced after being treated with amiodarone to stabilize him. Amiodarone is extremely toxic and the side effects are horrific. His cardiologist is considering trying him on sotalol, but the thought arose: could propafenone, which he had been tolerating fairly well and which until two months ago kept his condition in control, be re-introduced?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 9 Apr 2010 • 3 answers
Posted 7 Nov 2011 • 3 answers
Hi, just came across this group trying to find out info on Ventricular tachycardia. I went to heart?
Posted 23 Mar 2013 • 2 answers
Posted 26 Dec 2015 • 1 answer